| Catalog Number |
386863 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd us cathena 20gx1.25in straight bc safety mechanism failed it was reported by customer that when unable to attempt iv insertion with this catheter.Rcc received a complaint via email.Planning on placing iv catheter in patient; when needle removed from package needle retracted immediately into safety guard without provocation.Unable to attempt iv insertion with this catheter.Needle placed into sharps.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.